MAUDE Adverse Event Report: AUTOSOFT 30; INSET 30 60/13 GREY TCAP

AUTOSOFT 30; INSET 30 60/13 GREY TCAP
Lot Number 5262059
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that the patient had high blood glucose level due to medication (prednisone).She changed the infusion set 3 times as they did not stay on her body.Her highest blood glucose level was 781 mg/dl.She changed the cartridge and infusion set in order to resolve the issue.Thereafter, she went to the emergency room with high blood glucose level (781 mg/dl) where she received fluids via intravenous route as corrective treatment.After spending 6 hours in the emergency room, the patient was hospitalized.Her blood glucose level had dropped (in high 300s mg/dl/low 400s mg/dl), and her condition improved when she left the emergency room.During hospitalization, she received fluids via intravenous route as corrective treatment, which resolved the issue.The infusion set had been in use for less than three days and there was no permanent damage to the patient.The patient was hospitalized for two days.No further information available.

Brand Name
AUTOSOFT 30
Common Device Name
INSET 30 60/13 GREY TCAP
MDR Report Key8703174
Report Number3003442380-2019-01549
Device Sequence Number16642302
Product Code FPA
UDI-Device Identifier05705244014602
UDI-Public05705244014602
Combination Product (Y/N)N
PMA/510(K) Number
K061374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date01/01/2022
Device Lot Number5262059
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2019
Initial Report FDA Received Date06/17/2019
Patient Sequence Number1